I think I still have marks from Botox six weeks ago, what should I do?

I had botox approx six weeks ago, I had an injection between the eye area and still see the prick from the needle, there is also one side of my face at the corner of my left eye toward the ridge of my nose that has a bump that almost feels like cartilidge, could that happen as a result of botox and if so what do I do? I really need help and would appreciate your response.

Please, please, please call your doctor who did the Botox injections!!  I can’t emphasize enough the importance of following up with him/her.   The doctor who did the procedure is the only person who knows exactly what was done.   If you can’t get a reasonable response from the office, politely but persistently keep after them until you get an answer.   Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers deserve a medically trained and unbiased skincare advocate. That’s why I write these skin care tips and guides.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes! I have handpicked some of what I consider to be the best skin care products, and offer them for sale on SkinTour's shop. This is based on my team and I's testing and research at our clinic. Many of the products are in my own regimen. What could be better than using skin care products a dermatologist uses?!